Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Markov renewal theorems in a scheme of series

Abstract

Four Markov renewal type theorems in the scheme of series are proved.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. M. Shurenkov, Ergodic Markov Processes [in Russian], Nauka, Moscow (1989).

  2. 2.

    T. Kato, Theory of Perturbations of Linear Operators [Russian translation], Mir, Moscow (1972).

  3. 3.

    S. G. Krein (ed.), Functional Analysis [in Russian], Nauka, Moscow (1972).

  4. 4.

    N. V. Kartashov, “Inequalities in orgodicity and stability theorems for Markov chains with general phase space. I,” Teor. Veroyatn. Primen.,30, No. 2, 230–240 (1985).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 42, No. 11, pp. 1443–1448, November, 1990.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Alimov, D., Shurenkov, V.M. Markov renewal theorems in a scheme of series. Ukr Math J 42, 1283–1288 (1990). https://doi.org/10.1007/BF01066181

Download citation

Keywords

  • Type Theorem
  • Renewal Theorem
  • Renewal Type
  • Markov Renewal Theorem